# SDR 2019FA0000406

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: General aviation
- Aircraft: N861RB
- Make and model: Cessna 172S
- Aircraft serial: 172S11180
- Aircraft time: 3,723 hours
- Engine: Lyc IO360L2A
- Engine time: 3,941 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 17A23938
- Condition: Leaking
- Location: Engine
- Part time: 607 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE/CLIMB PERIOD OF FLIGHT, FLIGHT CREW FELT A LOSS OF RPM AND ENGINE ROUGHNESS/VIBRATION.  FLIGHT CREW TERMINATED FLIGHT AND LANDED AIRCRAFT.  MAINTENANCE PERSONEL TROUBLESHOT AND INSPECTED IGNITION/SPARK PLUGS, FUEL SYSTEM FOR DEFECTS. NO DEFECTS NOTED.  PERFORMED DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK AND DISCOVERED CYLINDER #4 WAS LEAKING BY THE INTAKE VALVE.
